# SDR COMA0460671

- Difficulty date: December 7, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 11,315 hours, 9,360 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 7858062
- Part serial: 0264
- Condition: Failed
- Location: Aoa Heat
- Part time: 24,495 hours, 23,110 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5217 LT PITOT, AOA HEAT AND 2T STATIC HEAT FAIL.  REPLACED THE ADHSC.
